MAUDE Adverse Event Report: FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 305901
Medical Device Problem Codes Break (1069); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other applicable components are: product id: neu_stylet_acc, lot# unknown, product type: accessory.
 
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient implanted with an implantable neurostimulator (ins).It was reported that the circulation nurse pulled the lead out of the protective hoop, and the lead stylet broke which made the lead unusable.There were no environmental, external, or patient factors reported.The account discarded the defective lead and opened a new one and the issue was resolved.No further complications were reported.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
FLEXTRONICS INTERNATIONAL
019 friesacherstrasse 3
althofen
MDR Report Key6893433
Report Number8030670-2017-00004
Device Sequence Number16308354
Product Code EZW
UDI-Device Identifier00643169721166
UDI-Public00643169721166
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2019
Device Model Number305901
Device Catalogue Number305901
Device Lot Number60069199
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2017
Initial Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR